Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Continuous pimple like formations on inner side of labia minora, blood on popping, not sexually active in recent past. Cause?

Please, help me. This is the second month in a row that I get these pimple-like formations in the inner side of my labia minora . Here, I took a picture, sorry if it looks dreadful.... It s very itchy and the last one (you can see a tiny dot above this new red one) grew and grew until one day it popped and blood came out. I thought that was it...but a few days ago this new one surprised me. What could it be? It doesn t look like a herpes to me... I haven t been in 3 months, and when I am, I m careful with my boyfriend.... WWW.WWWW.WW
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  433
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
The pimple like formation on the labia minora can be the infection of the either sebaceous gland, hair follicle or the bartholin gland. visit to gynacologist is suggested as you may require antibiotic treatment.

Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor